# SDR CALA2023120703578

- Difficulty date: December 4, 2023
- Submitted: December 7, 2023
- Operation: Air carrier
- Aircraft: N37319
- Make and model: Boeing 737-8
- Aircraft serial: 67598
- Aircraft time: 526 hours, 199 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Unknown
- Part number: UNKNOWN
- Part serial: NA
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B, A

## Discrepancy

ON GEAR RETRACTION BTH HYD SYS A PUMPS SHOWED LOW PRESS 80-72PERCNT IN 25MINS ACP TASK FIM 29-00 801 AND 29-31-804 WITH NO FAULTS NOTED. RAN ENG AT CRUISE POWER SETTING. OPERATED ALL FLT CONTROLS AND FLAPS. NO LOW PRESSURE LIGHTS ILLUMINATED DURING THE CRUISE POWER TEST. REMOVED ENG1 CASE DRAIN FILTER PER AMM 29-11-51. NO DEBRIS OR METAL NOTED IN FILTER ELEMENT. MX PERFORMED A WALK AROUND AND FOUND NO LEAKS, HYD RES A AND B BOTH READ FULL.  AC EXPERIENCED A DROP IN HYD PRESS IN SYSTEM A. OUT OF DENVER CREW RECEIVED ENGINE 1 LOW PRESS LIGHT FOR 5 SECON DS. ONCE IN CRUISE THE QUANTITY ON SYSTEM A DROPPED TO 80% AND I N ABOUT 30 MIN THE QUANTITY DROPPED TO 72%. UPON LANDING IN OKC.   GEAR WENT DOWN AND QUANTITY DROPPED TO 72% ON SYSTEM B AND SYSTE M A WENT TO NORMAL. AT THE GATE BOTH SYSTEM A AND B ARE SHOWING 94% NEW FILTER AND PACKINGS FOR ENG 1 CASE DRAIN FILTER ARE ON AOG. INSTALLED NEW CASE DRAIN FILTER NUMBER 1 ENG EDP PER AMM 29-11-51. NEED OPS LEAK CHECK PERFORMED LEAK CHECK AND OPS CHECK OF PRESSURE RELIEF VALVES OF RESERVOIR PER AMM 29-09-00-860-803 AND 29-09-05-700-801, NO LEAKS NOTED, PRESSURE RELIEF VALVE OPS CHECKED.
